# SDR VNAA20250329020

- Difficulty date: January 28, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS319.70 BTW STGR 19LH TO 21LH AND 24LH TO 25RH AT MAIN AVIONICS COMPARTMENT.   SECTION OF FRAME FS319.70 BTW STGR 19LH TO 21LH WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-06-201-005-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-06-01-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. CORROSION ON SECTION OF FRAME FS319.70 BTW STGR 24LH TO 25RH WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-00-01-101-001-A01
